# SDR NOCA06711

- Difficulty date: July 10, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 50913
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT INOP FROM SEAT ROW 1EC TO ROW 9GF.  REMOVED & REPLACED BATTERY CHARGER ASSEMBLY PER AMM 33-51-07, OPS CHECK NORMAL.
